Meromorphic Bergman spaces

Keywords: Bergman spaces, Bergman Kernels, Hardy-Littlewood and Riesz-Fejer inequalities


UDC 517.5

We introduce new spaces of holomorphic functions on the pointed unit disc in C that generalize classical Bergman spaces. We prove some fundamental properties of these spaces and their dual spaces. Finally, we extend the Hardy – Littlewood  and Fejer – Riesz inequalities to these spaces with application of the Toeplitz operators. ´

Author Biography

N. Ghiloufi, Univ. Gabes, Faculty of Sciences of Gabes, Tunisia


V. V. Andreev, Fejér-Riesz type inequalities for Bergman spaces, Rend. Circ. Mat. Palermo, 61, 385 – 392 (2012), DOI:

P. L. Duren, Theory of $H^{p}$ spaces, Acad. Press (1970).

H. Hedenmalm, B. Korenblum, K. Zhu, Theory of Bergman spaces, Grad. Texts Math., 199 (2000), DOI:

H. Kim, On the localization of the minimum integral related to the weighted Bergman kernel and its application, C. R. Acad. Sci. Paris, Ser. I, 355, 420 – 425 (2017), DOI:

S. G. Krantz, Geometric analysis of the Bergman kernel and metric, Grad. Texts Math., 268 (2013), DOI:

P. Sobolewski, łInequalities on Bergman spaces, Ann. Univ. Mariae Curie-Skłodowska Sect. A, 61, 137 – 143 (2007).

K. Zhu, Translating inequalities between Hardy and Bergman spaces, Amer. Math. Monthly, 111, 520 – 525 (2004), DOI:

How to Cite
Ghiloufi, N., and M. Zaway. “Meromorphic Bergman Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 74, no. 8, Oct. 2022, pp. 1060 -72, doi:10.37863/umzh.v74i8.6163.
Research articles